Drumheller RCMP are issuing a warning to the public reminding them that illegal drugs are not always what they seem, following recent suspected overdoses.
On September 1, Drumheller RCMP attended to three separate incidents of a suspected fentanyl overdose, which occurred within hours of each other. These three incidents occurred in the central sector of Drumheller, but at different locations.
According to police, of the three incidents, one resulted in the death of a 46-year-old man, a resident of Drumheller. In the second incident, naloxone was administered by emergency services and in the third incident, naloxone was administered by the RCMP.
Both people were taken to hospital and are in stable condition.
Drumheller RCMP remind the public that signs of a fentanyl overdose include slow, irregular and shallow breathing, localized pupils, muscle stiffness, seizures and loss of consciousness. Higher doses of the antidote naloxone are needed to treat an overdose.
If anyone has any information regarding these incidents, please contact Drumheller RCMP at 403-823-7590 or Crime Stoppers at 1-800-222-8477.
© 2023 PKBNEWS, a division of Corus Entertainment Inc.